American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 186 found      Go to page: 1 2 3 4 5 6 7

[91] Di-Rong Chen. Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004) 1113-1123. MR 2045428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Abderrazek Karoui. A note on the construction of nonseparable wavelet bases and multiwavelet matrix filters of $L^2(\R^n)$, where $n\geq 2$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 32-39. MR 1988870.
Abstract, references, and article information   
View Article: PDF

[96] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Amos Ron and Zuowei Shen. The wavelet dimension function is the trace function of a shift-invariant system. Proc. Amer. Math. Soc. 131 (2003) 1385-1398. MR 1949868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Deguang Han. Interpolation operators associated with sub-frame sets. Proc. Amer. Math. Soc. 131 (2003) 275-284. MR 1929047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] J. E. Gilbert, Y. S. Han, J. A. Hogan, J. D. Lakey, D. Weiland and G. Weiss. Smooth molecular decompositions of functions and singular integral operators. Memoirs of the AMS 156 (2002) MR 1880991.
Book volume table of contents   

[104] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Mark C. Ho. Spectral radius of the sampling operator with continuous symbol. Proc. Amer. Math. Soc. 129 (2001) 3285-3295. MR 1845004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Ole Christensen. Frames, Riesz bases, and discrete Gabor/wavelet expansions. Bull. Amer. Math. Soc. 38 (2001) 273-291. MR 1824891.
Abstract, references, and article information   
View Article: PDF

[109] Jing Zhang. Stability of wavelet frames and Riesz bases, with respect to dilations and translations. Proc. Amer. Math. Soc. 129 (2001) 1113-1121. MR 1814149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] A. Askari-Hemmat, M. A. Dehghan and M. Radjabalipour. Generalized frames and their redundancy. Proc. Amer. Math. Soc. 129 (2001) 1143-1147. MR 1814151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Peter G. Casazza and Ole Christensen. Weyl-Heisenberg frames for subspaces of $L^2(R)$. Proc. Amer. Math. Soc. 129 (2001) 145-154. MR 1784021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Claudio Canuto and Roland Masson. Stabilized wavelet approximations of the Stokes problem. Math. Comp. 70 (2001) 1397-1416. MR 1836910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Ding-Xuan Zhou. Spectra of subdivision operators. Proc. Amer. Math. Soc. 129 (2001) 191-202. MR 1784023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] A. Cohen, W. Dahmen and R. DeVore. Multiscale decompositions on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3651-3685. MR 1458320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Martin G. Grigorian, Kazaros S. Kazarian and Fernando Soria. Mean convergence of orthogonal Fourier series of modified functions. Trans. Amer. Math. Soc. 352 (2000) 3777-3798. MR 1695022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] J. Cnops. A scaling equation with only non-measurable orthogonal solutions. Proc. Amer. Math. Soc. 128 (2000) 1975-1979. MR 1646315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Gustavo Garrigós and Darrin Speegle. Completeness in the set of wavelets. Proc. Amer. Math. Soc. 128 (2000) 1157-1166. MR 1646304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 186 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia